# SDR BMAC020010

- Difficulty date: July 29, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, RT ENGINE POWER WAS SET TO 90 PERCENT TORQUE.  AS POWER WAS BEING ADVANCED TO CHARTED TAKE OFF TORQUE, THE RT TORQUE CAME BACK TO 80 PERCENT TO 85 PERCENT TORQUE.  ALL OTHER INDICATIONS NORMAL.  REPAIRED BROKEN WIRE COMING FROM NR 2 SRL, COMPUTER CONNECTOR PLUG BACK SHELL IAW WDM.  OPS CHECK GOOD ON STATIC AND HIGH SPEED RUN UP IAW MM.
